Malarone Anti-Malarial

Discussion in 'Support' started by geg1992, Aug 31, 2018.

    1. geg1992
      English

      geg1992 Member

      Location:
      England
      Tinnitus Since:
      05/12/2014
      Cause of Tinnitus:
      Noise exposure + Antibiotics
      Hi all,

      Hope everyone is well!

      I haven't been on this forum for a long time. It really did save me at my worst times. I am at a point now that my tinnitus doesn't bother me at all. I think focusing on the tinnitus and protecting my self too much was what made it worse in the end.

      Anyway, I am due to travel to West Africa in a couple of months and it just hit me, I'm going to have to take malaria tablets which I'm pretty sure I read can cause tinnitus. I'm really scared of making it worse. Does anybody have any experience with this drug at all? Or know of any potential damage? The limited information I've found is that it can cause temporary tinnitus which disappears once use of the drug has stopped.

      Thanks for any help!
       

Share This Page

Loading...